# SDR COOSDR02136

- Difficulty date: June 1, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65198621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, TORQUE BOX, LEFT MID CHORD CORRODED.
